On trinominals of type x...+Ax...+1.
Mathematica Scandinavica, Tome 49 (1981), pp. 145-155
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1981__49_166765,
author = {Andrew Bremner},
title = {On trinominals of type {x...+Ax...+1.}},
journal = {Mathematica Scandinavica},
pages = {145--155},
year = {1981},
volume = {49},
zbl = {0458.12012},
url = {http://geodesic.mathdoc.fr/item/MS2_1981__49_166765/}
}
Andrew Bremner. On trinominals of type x...+Ax...+1.. Mathematica Scandinavica, Tome 49 (1981), pp. 145-155. http://geodesic.mathdoc.fr/item/MS2_1981__49_166765/